Camber Consumer Care Adult Non-Drowsy Antihistamine Tablets for 12-Hour Allergy Relief, Fexofenadine HCl 60 Mg, 500 Tablets. Value Size

Regular price
$65.13
Sale price
$65.13
Regular price
Sold out
Unit price
per 

Product Description

Get 12 hour, Nondrowsy relief from your worst allergy symptoms including sneezing, runny nose, Itchy watery eyes, itchy nose and throat. FAST ACTING: With Camber Consumer Care fexofenadine hydrochloride 60mg tablets you’ll get fast, nondrowsy relief from your allergy symptoms as it starts working in just 1 hour. NON-DROWSY: Unlike some allergy medication, Camber Consumer Care Allergy Relief tablets contain a nondrowsy antihistamine, so you can feel your best with no impact on alertness. INDOOR AND OUTDOOR ALLERGY RELIEF: Camber Consumer Care allergy medication relieves your allergy symptoms whether you are working at home or enjoying the outdoors, including seasonal allergies and pet allergies. COMPARE TO ALLEGRA: Our Fexofenadine HCI tablets contain the same active ingredient as Allegra 12 hour allergy pills, giving you the same effective all day allergy relief for a better value.
  • ACTIVE INGREDIENTS: Comparable to Allegra Adult Non-Drowsy Antihistamine Tablets has fexofenadine 60 Mg for 12-Hour Allergy Relief
  • 12-HOUR RELIEF: Take up to two tablets per day for round-the-clock relief from your worst allergy symptoms
  • FAST-ACTING: 12-Hour Allergy starts working in 1 hr for fast relief from hay fever, seasonal allergies, and symptoms such as a runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • INDOOR & OUTDOOR ALLERGIES: Use Camber tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies

You may also like